# SDR AWXA200301047

- Difficulty date: September 3, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545402244
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .3125 INCH CRACK WAS FOUND AT FASTENER HOLE ON L ANGLE AT BS 663 IN LT AFT AIR CONDITIONING BAY ABOVE TURBO FAN. MAINTENANCE REMOVED CRACKED HORIZONTAL (L) ANGLE AT BS 663; FABRICATED A NEW REPLACEMENT (L) ANGLE IAW DWG 65-45402; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PG. 1 FIG. 011.
